# SDR AALA202110292051

- Difficulty date: October 28, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A300*
- Aircraft serial: 3960
- Aircraft time: 42,608 hours, 15,401 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON ARMING DOORS PRIOR TO DEPARTURE 4R SLIDE LOW PRESSURE ANNUNCIATION ON CABIN INTERCOMMUNICATION DATA SYSTEM PANEL. SERVICED DOOR 4R ASSIST BOTTLE PER AMM 52-10-00-614-001-A.
